# SDR ABXA2014041791

- Difficulty date: April 17, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FS 456 - 478, STRINGER 33L HAS EVIDENCE OF IMPACT DAMAGE TO SIDE OF STRINGER CAUSING IT NOT TO LAY FLAT AGAINST FUSELAGE SKIN ON LOWER SIDE OF STRINGER.  R & R STRINGER AT FS 456 - 478, STRINGER 33L IAW SRM 51-40-02.  R & R EQUIP COOLING DUCT, DUCT INSTALLATION IAW AMM 21-58- 09-4.   SEE REA 653- 60965, SDR INFO CORRODED, PN 143T3001, PART NAME STRINGER, SN NSN, FS & BS LOCATION FROM 456 TO 478, STRINGER & WS LOCATION FROM STRINGER 33L.  ACFT WAS GNDED.
